MAUDE Adverse Event Report: FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL

FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL
Catalog Number 270812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, the screw holding the nail to the nail holder broke inside the implant.Despite this, we managed to remove the broken screw thread from the implant.The implant could finally be used because the team managed to extract the broken screw fragment.At the end of the operation, there was no proximal or distal targeting device, which made it difficult to lock the nail.In the end, the surgeon was able to insert 1 proximal screw but no distal screw.Increase in operating time: the operation lasted approximately 3 hours.
 
Event or Problem Description

Brand Name
TELEGRAPH EVO
Common Device Name
TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
hind chouibani
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key19141987
Report Number3003898228-2024-00005
Device Sequence Number7335169
Product Code HSB
UDI-Device Identifier03661489708121
UDI-Public03661489708121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number270812
Device Lot NumberCM26937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown